# SDR CALA2024082302259

- Difficulty date: August 19, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1010
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: GENERATING ITEM /// SUPPORT TASK FRAME DENTED AT STA 620 STRINGER 25L FOUND ON AGING AIRCRAFT INSPECTION.
